Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A decomposition theory for unitary representations of locally compact groups


Author: John A. Ernest
Journal: Trans. Amer. Math. Soc. 104 (1962), 252-277
MSC: Primary 22.60; Secondary 46.60
MathSciNet review: 0139959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60, 46.60

Retrieve articles in all journals with MSC: 22.60, 46.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139959-X
Article copyright: © Copyright 1962 American Mathematical Society